Items where Author is "Elworthy, KD"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

ELWORTHY, K.D. and LI, X.M., 2003. Gross-Sobolev spaces on path manifolds: uniqueness and intertwining by Ito maps. Comptes Rendus Mathematique, 337 (11), pp. 741-744. ISSN 1631-073X

ELWORTHY, K.D. and LI, X.M., 2003. Some families of q-vector fields on path spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6, pp. 1-27.

This list was generated on Sat Dec 14 16:20:09 2019 UTC.